# SDR DALA2023102308712

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 DENT ON FRAMES BSTA 1320 & BSTA 1380 BTW STGS 26LH & 27LH AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00178: FRAMES BSTA 1320 & BSTA 1380 BTW STGS 26LH & 27LH AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM 53-00. (0026950)
